Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 293, Number 2

All articles in this issue are freely accessible.

The Gauss map for surfaces. I. The affine case
Joel L. Weiner.
Trans. Amer. Math. Soc. 293 (1986), 431-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816302
The Gauss map for surfaces. II. The Euclidean case
Joel L. Weiner.
Trans. Amer. Math. Soc. 293 (1986), 447-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816303
The least $r$-free number in an arithmetic progression
Kevin S. McCurley.
Trans. Amer. Math. Soc. 293 (1986), 467-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816304
Extensions of a theorem of Wintner on systems with asymptotically constant solutions
William F. Trench.
Trans. Amer. Math. Soc. 293 (1986), 477-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816305
A simple theory of differential calculus in locally convex spaces
Richard A. Graff.
Trans. Amer. Math. Soc. 293 (1986), 485-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816306
Rational singularities and almost split sequences
Maurice Auslander.
Trans. Amer. Math. Soc. 293 (1986), 511-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816307
Best rational approximations of entire functions whose Maclaurin series coefficients decrease rapidly and smoothly
A. L. Levin and D. S. Lubinsky.
Trans. Amer. Math. Soc. 293 (1986), 533-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816308
Martingale transforms and related singular integrals
Rodrigo Bañuelos.
Trans. Amer. Math. Soc. 293 (1986), 547-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816309
Baer’s lemma and Fuchs’s problem 84a
Ulrich Albrecht.
Trans. Amer. Math. Soc. 293 (1986), 565-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816310
Solvability of differential equations with linear coefficients of real type
Rainer Felix.
Trans. Amer. Math. Soc. 293 (1986), 583-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816311
Conditions suffisantes de résolubilité locale pour des opérateurs invariants à gauche sur des groupes nilpotents. II
Pierre Lévy-Bruhl.
Trans. Amer. Math. Soc. 293 (1986), 593-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816312
A solution of Warner’s 3rd problem for representations of holomorphic type
Floyd L. Williams.
Trans. Amer. Math. Soc. 293 (1986), 605-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816313
Topological properties of Souslin subsets
R. W. Hansell.
Trans. Amer. Math. Soc. 293 (1986), 613-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816314
A Martin boundary in the plane
Thomas S. Salisbury.
Trans. Amer. Math. Soc. 293 (1986), 623-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816315
Entire functions which are infinitely integer-valued at a finite number of points
P. Lockhart and E. G. Straus.
Trans. Amer. Math. Soc. 293 (1986), 643-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816316
Simple homotopy type of finite $2$-complexes with finite abelian fundamental group
M. Paul Latiolais.
Trans. Amer. Math. Soc. 293 (1986), 655-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816317
Almost Mizohata operators
Nicholas Hanges.
Trans. Amer. Math. Soc. 293 (1986), 663-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816318
The Stefan problem with heating: appearance and disappearance of a mushy region
M. Bertsch, P. de Mottoni and L. A. Peletier.
Trans. Amer. Math. Soc. 293 (1986), 677-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816319
A new construction of noncrossed product algebras
Bill Jacob and Adrian R. Wadsworth.
Trans. Amer. Math. Soc. 293 (1986), 693-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816320
Potentials producing maximally sharp resonances
Evans M. Harrell and Roman Svirsky.
Trans. Amer. Math. Soc. 293 (1986), 723-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816321
Equilibrium points of nonatomic games over a Banach space
M. Ali Khan.
Trans. Amer. Math. Soc. 293 (1986), 737-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816322
Principal lines on surfaces immersed with constant mean curvature
C. Gutiérrez and J. Sotomayor.
Trans. Amer. Math. Soc. 293 (1986), 751-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816323
Weak limits of stopped diffusions
J. R. Baxter, R. V. Chacon and N. C. Jain.
Trans. Amer. Math. Soc. 293 (1986), 767-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816325
On the dichotomy problem for tensor algebras
J. Bourgain.
Trans. Amer. Math. Soc. 293 (1986), 793-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816324
Maximal functions associated with curves and the Calderón-Zygmund method of rotations
Shuichi Sato.
Trans. Amer. Math. Soc. 293 (1986), 799-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816326
On multiplication algebras
David R. Finston.
Trans. Amer. Math. Soc. 293 (1986), 807-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816327
The distribution of solutions to equations over finite fields
Todd Cochrane.
Trans. Amer. Math. Soc. 293 (1986), 819-826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816328
Some results concerning the boundary zero sets of general analytic functions
Robert D. Berman.
Trans. Amer. Math. Soc. 293 (1986), 827-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816329
Growth rates and critical exponents of classes of binary combinatorial geometries
Joseph P. S. Kung.
Trans. Amer. Math. Soc. 293 (1986), 837-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 816330